# SDR TRBA2009106SUP

- Difficulty date: November 11, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- Aircraft time: 18,367 hours, 21,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3013000
- Part serial: 0168
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EMERGENCY LIGHTS DO NOT STAY ILLUMINATED FOR MORE THAN 30 SECONDS. REMOVED AND REPLACED FWD EMERGENCY POWER SUPPLY AT POSITION NR 43WL IAW JIC NR33-51-21, OPS CHECK GOOD.
